MAUDE Adverse Event Report: NOBEL BIOCARE USA, LLC ESTHETIC ABUTMENT CC RP 1.5MM; ENDOSSEOUS DENTAL IMPLANT ABUTMENT.

NOBEL BIOCARE USA, LLC ESTHETIC ABUTMENT CC RP 1.5MM; ENDOSSEOUS DENTAL IMPLANT ABUTMENT.
Model Number 36669
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Nobel biocare was verbally informed by the customer on the (b)(6) 2019 that ordered material #36669 (esthetic abutment cc rp 1.5mm) batch #13075989 contained an incorrect screw.The customer did not return the abutment an will use a new screw instead of the incorrect screw they received in the package.No further information is available at this moment.
 
Additional Manufacturer Narrative
Internal reference number: (b)(4).Manufacturer narrative: investigation summary: no complaint file or product were returned.Therefore a visual inspection and function test could not be performed.The customer decided not to return the product.The customer decided to use the abutment with a different screw.Trend analysis indicated that there was 1 similar complaint description for this material and batch combination.The manufacturing site was contacted for a device history review (dhr) on (b)(6) 2019.Dhr review showed no deviations and the retain sample conformed.The complaint cannot be confirmed without the product being returned unopened and in the original nobel biocare packaging.All stock was inspected and there did not appear to be a systemic issue.Risk analysis concluded that the screw will not feel tight when placed due to the narrow platform, so the customer will not accidentally place the wrong screw.The need for a possible field action (pfa) was evaluated and it was concluded that no pfa is necessary.Results of the investigation do not indicate a systemic issue within the batch.The need for a pfa will be re-evaluated in case additional complaints are received for this batch.Corrected data: additional information not included in the prior submission are as follows: the date of event, patient identifier: "none" ,the device was not evaluated by the manufacture because the customer did not return the product and method codes 4109 and 4114 have been added.
 
Event or Problem Description
A customer called to report that the incorrect screw was enclosed with abutment, product number 36669.The screw was a narrow platform rather than the needed regular platform.The customer states that the product was not used on a patient.He declined to send the product back and stated that the abutment will be used.He just needed a new screw sent to him as a replacement.

Brand Name
ESTHETIC ABUTMENT CC RP 1.5MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT ABUTMENT.
Manufacturer (Section D)
NOBEL BIOCARE USA, LLC
22715 savi ranch parkway
yorba linda CA 92887 7149
MDR Report Key8921442
Report Number2027971-2019-00745
Device Sequence Number16781149
Product Code NHA
UDI-Device Identifier07332747032598
UDI-Public(01)07332747032598(10)13075989
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K071370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36669
Device Catalogue Number36669
Device Lot Number13075989
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1